RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1691–1696 (Mi de8839)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Spectral analysis of differential operators on a finite interval

A. P. Khromov

Saratov

Full text: PDF file (1001 kB)

English version:
Differential Equations, 1995, 31:10, 1657–1662

Bibliographic databases:
UDC: 517.984
Received: 15.05.1995

Citation: A. P. Khromov, “Spectral analysis of differential operators on a finite interval”, Differ. Uravn., 31:10 (1995), 1691–1696; Differ. Equ., 31:10 (1995), 1657–1662

Citation in format AMSBIB
\Bibitem{Khr95}
\by A.~P.~Khromov
\paper Spectral analysis of differential operators on a finite interval
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1691--1696
\mathnet{http://mi.mathnet.ru/de8839}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433888}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1657--1662


Linking options:
  • http://mi.mathnet.ru/eng/de8839
  • http://mi.mathnet.ru/eng/de/v31/i10/p1691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Lomov, “Otsenki skorosti skhodimosti i ravnoskhodimosti spektralnykh razlozhenii obyknovennykh differentsialnykh operatorov”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:4 (2015), 405–418  mathnet  crossref  elib
    2. I. S. Lomov, “Spektralnyi metod Ilina ustanovleniya svoistv bazisnosti i ravnomernoi skhodimosti biortogonalnykh razlozhenii na konechnom intervale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 34–58  mathnet  crossref
  • Number of views:
    This page:63
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019